Open Access

Commuting extensions of symmetric operators


Full Text

Coming Soon.





Article Information

TitleCommuting extensions of symmetric operators
SourceMethods Funct. Anal. Topology, Vol. 1 (1995), no. 1, 56-60
MathSciNet MR1402156
CopyrightThe Author(s) 1995 (CC BY-SA)

Citation Example

A. Yu. Konstantinov, Commuting extensions of symmetric operators, Methods Funct. Anal. Topology 1 (1995), no. 1, 56-60.


BibTex

@article {MFAT3,
    AUTHOR = {Konstantinov, A. Yu.},
     TITLE = {Commuting  extensions  of  symmetric  operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {1},
      YEAR = {1995},
    NUMBER = {1},
     PAGES = {56-60},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=3},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues